Gaviscon Double Action Mint Chewable 12 Tablets

Gaviscon Double Action Mint Chewable 12 Tablets
All sizes
Get notified when back in stock
Description
Chewable Tablets for fast powerful, relief from heart burn and indigestion.
Key Benefits:
- A unique formulation/combination for effective dual relief
- Gets to work in seconds
- To help stop acid entering the food pipe, even when lying down
- Get fast, dual relief on the go
Gaviscon Double Action Tablets are a soothing treatment for heartburn, acid reflux, and indigestion.
These tablets can be chewed and swallowed without needing a glass of water.
A handy travel size pack so you can take them whenever and wherever you suffer with heartburn.
Unlike antacids, Gaviscon Double Action neutralises acid and creates a physical barrier
Gaviscon Double Action Mint Flavored Chewable Tablets form a protective barrier. Forming a raft, or layer, on the top of your stomach contents and helping to physically keep stomach acid in your stomach, where it belongs.
If you’re looking for a treatment for heartburn and indigestion that works quickly and can be taken on the go, these tablets could be the perfect solution for you.
Ingredients
Each chewable tablet contains: 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate as the Active Ingredients.
Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122).
Usage and Instructions
For oral administration.
Chew thoroughly before swallowing.
Adults, elderly and children 12 years and over: Two to four tablets after meals and at bedtime, up to four times per day.
Children under 12 years: Should be given only on medical advice.
Warnings
Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these salts please consult your doctor before taking this product.
If you have phenylketonuria, note that this product is sweetened with aspartame (E951), a source of phenylalanine.
If symptoms persist after 7 days consult your doctor.